Statistical inference in partially time-varying coefficient models

Li, Degui, Chen, Jia, Lin, Zhengyan . Journal of Statistical Planning and Inference 2011. 141 (2) :995-1013

Locate this article in:

Bibtex

@article{CIS-249153,
  Author = {Li, Degui and Chen, Jia and Lin, Zhengyan},
  Title = {Statistical inference in partially time-varying coefficient models},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {141},
  Number = {2},
  Year = {2011},
  Pages = {995--1013},
  Keywords = {Semiparametric regression, local linear smoother, generalized likelihood ratio statistics, profile least squares}
}

Similar articles